# SDR DALA2022042102800

- Difficulty date: April 18, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 73,827 hours, 31,396 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misoverhauled
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 LEFT AFT DOOR SLIDE NOT PROPERLY PACKED IN DOOR COMPARTMENT. CORRECTIVE ACTION: R&R L4 SLIDE PER AMDS CARD. PERFORMED RII INSPECTION. (8218062)
